Weakness

Weakness, otherwise called asthenia, is the decline in muscle strength and feeling of tiredness. People usually experience a lack of energy due to flu, anemia, depression, sleep deprivation, uncontrolled diabetes, vitamin deficiency, cancer, and muscle injuries.

Recently Answered Questions Recently Answered Questions

All the answers published in this website are written by Verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.

What is the reason for my feeling weak and numb throughout the day for almost a month?

Query: Hello doctor, I have been feeling weak, numb, and almost passing out throughout the day randomly for a month. I had a CTA in the ER, and they sent me home with this report. And they said to check with neurology, but not to worry. I have read and it says not to worry unless you are symptomatic, which...  Read Full »


Dr. Sadaf Mustafa

Answer: Hi, Welcome to icliniq.com. You have hypoplastic right intracranial vertebral and basilar arteries and severe hypoplasia of the right posterior cerebral artery (the P1 segment). But with a patent right posterior communicating artery, which is supplying blood to the right posterior circulation. In my...  Read Full »

My daughter is very weak, and she is a bad eater. Kindly help.

Query: Hi doctor,I have two kids, an 11 year old son and a 6 year old daughter. They both frequently complain about pain in their legs, which gets very severe many times and settles on giving them Paracetamol. I feel my daughter is very weak physically, and she refuses to eat everything except junk food...  Read Full »


Dr. Preeti Puranik

Answer: Hi, Welcome to icliniq.com. Regarding the leg pain, it can be due to the growth of the bones and muscles in children. These generally settle down with time. Other reason can be vitamin D3 deficiency. So, consult a pediatrician for a check up. Any local cause can be identified after examining. The ...  Read Full »

I am feeling very weak after taking the tablet Dianabol. Kindly help.

Query: Hi doctor,I took Dianabol for three weeks. I took Dianabol 10 mg in the first week, then Dianabol 20 mg in the second week, and Dianabol 30 mg in the third week. On the first day of the cycle, I felt dizzy. I was not able to work out in the gym. It made me weak. When the dosage was increased, the sy...  Read Full »


Dr. Arpit Varshney

Answer: Hi, Welcome to icliniq.com. Tablet Dianabol (Metandienone) is an anabolic steroid used for muscle mass building. Steroids always have some side effects. The symptoms you are experiencing must be the side effects of the tablet. Ideally, these drugs should not be used once the body gets adapted to...  Read Full »

Is it possible for me to recover from infection with high pus cells at 65 years of age?

Query: Hi doctor, I am a 65-year-old-women. Recently, I underwent major surgery on my left leg and left arm nine months back. Now, I am suffering from an infection with high pus cells. I have high blood pressure and sugar too. I take medicines for both these conditions. But for the last few days, I am hav...  Read Full »


Dr. Radha P H

Answer: Hi, Welcome to icliniq.com. Good evening to you. Sorry to hear about your problems. If you have long-standing diabetes and hypertension you will become very tired naturally when some infection sets in. The infection itself maybe because of uncontrolled diabetes. Please see that your blood suga...  Read Full »

Will I get pregnant after intercourse without ejaculation followed by taking an emergency contraceptive pill?

Query: I am a 23 year old female. I had my periods on the first of this month. I had unprotected sex with no ejaculation on the eighth and took Unwanted 72 the next morning. The first withdrawal bleeding was on the 11th and the second was on the 15th. But, I have general fatigue, weakness and abdominal cra...  Read Full »


Dr. Neha Singh Rathod

Answer: Hello, Welcome to icliniq.com. Since you have taken the emergency contraceptive pill within 72 hours of intercourse, and already had the withdrawal bleeding, there is no chance of pregnancy. So, there is nothing to worry about. The symptoms you had mentioned could be due to stress, anxiety, work pre...  Read Full »

Why do I have numbness and weakness in my legs, face, and arms during my COVID-19 isolation?

Query: Hi doctor, I have COVID-19, and I am in the last few days of isolation. My legs, face, and now arms have started to get weak and numb throughout isolation. The numbness and weakness progressed quite slowly at first but have sped up quite quickly. I feel like my heart rate spikes as well. I have bee...  Read Full »


Dr. Hitesh Kumar

Answer: Hello, Welcome to icliniq.com. I would like to know some details about your symptoms: a. When were you detected to have COVID-19, and how many days before? b. Since how many days, you started to have numbness and weakness in your legs? c. Since how many days, you started to have numbness and we...  Read Full »

Are my weakness, tremors, and shaking while lifting objects due to frequent masturbation?

Query: Hi doctor, I am a 37-year-old male, and I have had a problem with masturbation for the past 20 years. I masturbate an average of three times a week. I tried to stop, and I was able to avoid it for months. But again, there is a relapse. I engage in masturbating when I do not feel sleepy, when I am...  Read Full »


Dr. K V Anand

Answer: Hello, Welcome to icliniq.com. Masturbation and sex help in stress relief. Masturbation is not unhealthy. It is just physical exercise that improves your stamina and health. In your case, you are doing masturbating three times a week, which is relatively healthy. Weakness, trembling in feet and h...  Read Full »

I am having body pain, stiffness, tiredness, and weakness for the past three months. Kindly help.

Query: Hi doctor,I am having pain in my back leg muscle, shoulder, upper back, wrists, lower back, jaw, and left foot. It started from the legs and gradually radiated to other parts. I am having this condition for more than three months now, and it has never stopped since it started. I consulted a doctor, ...  Read Full »


Dr. Mohamad Ali Rida

Answer: Hi, Welcome to icliniq.com. I saw your blood reports (attachments removed to protect the patient’s identity). There is a slight increase in ESR (erythrocyte sedimentation rate) that is non-specific. However, your symptoms suggest an underlying neuromuscular disorder. There is an entity cal...  Read Full »

Does a pink rash on the lower back indicate a sign of meningitis?

Query: Hi doctor, I had a pink rash on my lower back. I had a glass on and put pressure on it, and it fade. Is it a sign of meningitis? I do not have fever or headache. I feel weak at 6 PM, and my neck feel so heavy.  Read Full »


Dr. Sagar Ramesh Makode

Answer: Hi, Welcome to icliniq.com. It is highly unlikely to be a meningitis. Meningitis presenting only with rash and no other symptoms like headache, fever, etc., is unlikely. Meningococcal meningitis has rash in some cases, but patient will be very sick and toxic. So, do not worry about meningitis. Weakn...  Read Full »

My mother-in-law suffers from body pain and refuses to walk even with help. How to help her?

Query: Hi doctor, My mother-in-law is 93 years old and had her hip replacement done before five years. She could walk after that, but we have kept a lady to be with her for 24 hours a day and 365 days a year after the operation. She does not have diabetes or has any heart condition. She takes one tablet of...  Read Full »


Dr. Arun R Kaushik

Answer: Hi, Welcome to icliniq.com. I understand your concern. If I am not wrong, I understand that she has some neurological issue for which she is on medicines. Also, she is elderly. These can explain the swinging of the neck. Lack of energy or strength in her legs might also be a cause for her to sit dow...  Read Full »

ask-doctor-img Ask a Doctor Online

* guaranteed answer within 4 hours

Search for a Health Issue



Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.